エチオナミドによるSIADHを合併した肺結核の1例 A CASE OF SIADH CAUSED BY ETHIONAMIDE IN A PATIENT WITH PULMONARY TUBERCULOSIS

この論文にアクセスする

この論文をさがす

著者

    • 中下 珠緒 NAKASHITA Tamao
    • 国立病院機構宇都宮病院呼吸器科 Department of Respiratory Medicine, National Hospital Organization Utsunomiya National Hospital
    • 本島 新司 MOTOJIMA Shinji
    • 国立病院機構宇都宮病院呼吸器科 Department of Respiratory Medicine, National Hospital Organization Utsunomiya National Hospital

抄録

結核症では比較的まれだがSIADHの合併が報告されており,多くは粟粒結核や重症肺結核に合併したものである。今回われわれはSIADHの原因としてTHが原因と考えられる第1例を経験したので報告する。症例は76歳,女性。2004年4月より咳嗽が出現し,7月に画像上右上中肺野に浸潤影を認め,喀痰でTB.PCR陽性のため入院となった。INH,RFP,EBで治療を開始するも,第59病日にINH耐性であることが判明したため,INHをTHに変更した。THに変更後4日目より食欲低下,6日目には意識レベルがII-20に,血清ナトリウム値が113mEq/lまで低下した。診断基準と照らし合わせSIADHと診断,THをSMに変更,飲水制限,ナトリウム負荷により改善した。TH投与時期との一致性,TH中止で再発がないこと,肺結核自体は軽症でありしかも改善しているときに発症したことから,THをSIADHの原因と考えた。結核症で低ナトリウム血症を認めた場合SIADHも考慮し,またSIADHの原因として薬剤も考えることが必要である。

Cases of syndrome of inappropriate secretion of antidiuretic hormone (SIADH) associated with tuberculosis have been reported, however, in most of these cases, tuberculosis disease is miliary or severe. Here we report the first case of SIADH induced by ethionamide (TH). The case is a 76 year-old woman. She noticed cough in April 2004 and che st X-ray showed infiltrative shadows on the right upper lung field. Sputum examination revealed positive for TB-PCR, and she was referred to our hospital. Treatment was started with the combination of isoniazid (INH), rifampicin and ethambutol, however susceptibility test showed the bacilli were resistant to INH, then INH was replaced by TH on day 59. Loss of appetite developed 4 days later, the level of consciousness dropped to Japan Coma Scale 11-20, and the Na concentration decreased to 113 mEq/<I>l</I> 6 days later. We made the diagnosis of SIADH based on the diagnostic criteria. She recovered from SIADH by the replacement of TH with SM, the restriction of water intake, and the loading of Na. Judging from the coincidence of the administration of TH and the onset of SIADH, no recurrence of SIADH after the cessation of TH, the mildness of tuberculosis, and the onset of SIADH in an already recovered case, we thought that SIADH in this case was causedly TH. Not only adrenal insufficiency but also SIADH should be considered when patients with tuberculosis show hyponatremia, and drugs on use should be reviewed as the possible cause of SIADH.

収録刊行物

  • 結核  

    結核 81(12), 731-735, 2006-12-15 

    JAPANESE SOCIETY FOR TUBERCULOSIS

参考文献:  20件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018570582
  • NII書誌ID(NCID)
    AN00073442
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    00229776
  • NDL 記事登録ID
    8611028
  • NDL 雑誌分類
    ZS21(科学技術--医学--内科学)
  • NDL 請求記号
    Z19-133
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ